# SDR DALA2017052104116

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT Z ANGLE STA 1380 - 1480 HAS MULTIPLE AREAS OF CORROSION. REMOVED CORROSION , VERIFIED LIMITS ( ORIGINAL T" .063 REMAINING T" =.052 LOSS =.011" OUT OF LIMITS IAW SRM 53-00-53 DETAIL V). REMOVED DAMAGE Z ANGLE, INSTALLED NEW Z ANGLE IAW SRM 51-10-02, SRM 51-40-02, SRM 51-40-05 AMM 51-24-09- 377-801, DWG 146N5393 REV B.
